| Model Number |
MMT-723LNAB |
| Medical Device Problem Codes |
Mechanical Problem (1384); Material Integrity Problem (2978); Power Problem (3010); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/09/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the scratches on screen might cause it hard to read at times.Customer stated the insulin pump had rejected new battery, slower during rewind, louder during rewind and battery cap was worn out made it hard to get the battery out.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.